# SDR 65848

- Difficulty date: October 15, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 17,199 hours, 25,856 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BRAKES SPONGY.  MX BLED BRAKES, A/C RETURNED TO SERVICE.
